Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 5, NWS Grand Forks, ND

May 15, 2019Griggs County, Steele County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 15, 2019, 8:06 PM CDT for Griggs County, Steele County, North Dakota. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2019, 8:06 PM CDT (01:06 UTC)
Expired
May 15, 2019, 8:45 PM CDT
In force
39 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Griggs County, ND, Steele County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 46 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 8:12 PM CDTTSTM WND DMG6 W Sharon, NDLARGE BRANCHES WERE BROKEN DOWN IN FARM YARD. SHED DOOR BLOWN OFF. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND SENSOR OBSERVATIONS.
May 15, 8:21 PM CDTTSTM WND DMG4 Ne Finley, NDSEVERAL LARGE TREE BRANCHES DOWN AND A COUPLE OF TREES SNAPPED IN FARMSTEAD SHELTER BELT.
May 15, 8:36 PM CDTTSTM WND DMG4 Sw Hatton, NDSEVERAL LARGE TREE BRANCHES BROKEN DOWN IN FARMSTEAD SHELTER BELTS ACROSS SOUTHERN NEWBURGH TOWNSHIP. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.1 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2019-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2019-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted.

499 
WUUS53 KFGF 160106
SVRFGF
NDC039-091-160145-
/O.NEW.KFGF.SV.W.0005.190516T0106Z-190516T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
806 PM CDT Wed May 15 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northeastern Griggs County in southeastern North Dakota...
  Steele County in southeastern North Dakota...

* Until 845 PM CDT.

* At 806 PM CDT, a severe thunderstorm was located near Sharon, or 46
  miles southwest of Grand Forks, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cooperstown, Golden Lake, Finley, Sharon, Blabon and Sherbrooke. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4747 9826 4767 9811 4767 9748 4739 9749
      4740 9803
TIME...MOT...LOC 0106Z 272DEG 44KT 4761 9796 

HAIL...0.75IN
WIND...60MPH
 
$$

Lynch
1 follow-up statement
586 
WWUS53 KFGF 160129
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
829 PM CDT Wed May 15 2019

NDC039-160138-
/O.CAN.KFGF.SV.W.0005.000000T0000Z-190516T0145Z/
Griggs ND-
829 PM CDT Wed May 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRIGGS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern North Dakota.

LAT...LON 4767 9798 4767 9748 4739 9749 4740 9798
TIME...MOT...LOC 0128Z 272DEG 44KT 4760 9755 

$$

NDC091-160145-
/O.CON.KFGF.SV.W.0005.000000T0000Z-190516T0145Z/
Steele ND-
829 PM CDT Wed May 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR STEELE COUNTY...

At 828 PM CDT, a severe thunderstorm was located near Golden Lake, or
31 miles southwest of Grand Forks, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Golden Lake, Finley, Sharon, Blabon and Sherbrooke. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4767 9798 4767 9748 4739 9749 4740 9798
TIME...MOT...LOC 0128Z 272DEG 44KT 4760 9755 

HAIL...0.75IN
WIND...60MPH
 
$$

Lynch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 7:04 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 15, 7:04 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Grand Forks ND
704 PM CDT Wed May 15 2019

.UPDATE...
Issued at 704 PM CDT Wed May 15 2019

Environment across eastern ND remains favorable for discrete severe
thunderstorms with effective bulk shear of 40-60 kts
perpendicular to the line. Limiting factor over the RRV in the
next few hours will be instability, which stronger (moderate)
over the James River/DVL basin and drops off quickly toward the
RRV. However, discrete supercells may be able to maintain strength
into a more stable environment as sunlight remains for the next
hour or two. Will be considering expanding watch slightly eastward to
account for favorable shear, especially in northern valley. Storms
in SC ND continue to progress into a favorable environment but
will still have a few hours before tracking into far SE ND.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 340 PM CDT Wed May 15 2019

Earlier this afternoon, an updated SPC SWODY1 Outlook has a
Slight Risk for severe thunderstorms over most of central and
eastern ND, to most of east-central into southeast ND, including
the Fargo-Moorhead area, for the evening period. A Severe
Thunderstorm Watch is now in effect until 10pm for a good portion
of central ND, which includes much of the Devils Lake Basin, from
Ramsey through Benson and Eddy Counties.

While the 12z NAM12 and recent RAP hourly updates still favor a
northcentral ND trigger area for mid to late afternoon... the HRRR
models and HopWRF continue keying on potential late afternoon
supercell formation along a BIS-JMS track...eventually spreading
into southeast ND. As per previous discussions, the current
surface dewpoints are quite dry eastern ND... with corridor of 50+
dewpoints limited to central ND attm. Boundary layer and mid
level moisture advection will be keys to overall storm extent
through the late afternoon and early evening. Blayer shear
helicity seems quite viable so at least a few strong to severe
supercells seems reasonable.

During the evening and overnight periods, a stout low level jet
should continue to provide some moisture convergence above any
near surface stabilized areas, so that scattered elevated convection
is expected to persist through the red River Valley and into
northwest through west central MN... though overall severe threat
will be quite limited.

Following cold frontal passage overnight... moderate northerly
blayer flow and steady subsident drying should produce mainly
sunny skies but cooler conditions for Thursday.

.LONG TERM...(Thursday night through Wednesday)
Issued at 340 PM CDT Wed May 15 2019

An active pattern is the main story of the long term period with two
round of precipitation expected.

Friday through Sunday...

A upper level trough is expected to move into the central part of
the CONUS this weekend. This will lead to a wet period in the
Northern Plains. Deterministic model guidance agrees on the general
pattern, but still differs significantly on the details. The amounts
of moisture that different model guidance brings up into eastern
North Dakota and northern Minnesota differs with ECMWF being
generally wetter and the GFS dryer. Regardless of these differences
there remains a good chance of greater than an inch or rain in the
southern Red River Valley. The greatest chances for over an inch
have gone south now and the Fargo-Moorhead area may see less than
previously thought. The main surface low will track southeast of the
area leading wrap around precipitation to last into Sunday night.
NAEFS and GEFS M-Climate continue to suggest that the greatest
anomaly is to our south in South Dakota and southern Minnesota. So
it is trending away from an anomalously high precipitable water and
therefore high rainfall.

Monday through Wednesday...

Monday is looking like a dryer day with a possible break in the rain
chances before another round of precipitation is expected to start
on Tuesday. There is not a lot of certainty yet on this period as
deterministic models become rather dispersive. There is a general
signal though for an upper level low to approach the Northern Plains
and provide support for another round of rain. Both the ECMWF and
GFS both have a surface low approach the area, but have different
timing and QPF with their different dynamics present in the upper
levels of the atmosphere.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 625 PM CDT Wed May 15 2019

Just before 00z and ahead of a N-S cold front across central ND,
a line of isolated strong to severe thunderstorms extends from
Langdon to DVL to just SE of BIS. This line of SHRA and TSRA will
move east into eastern ND this evening, affecting DVL around 00z
then GFK, TVF, and FAR 03-06z with occasional MVFR cigs.
Otherwise, low VFR conditions and wind gusts in the 20-30 kt range
expected at TAF sites early this evening, along with scattered
showers north of BJI, moving east into north central MN. On
Thursday morning behind the front, winds will turn northerly and an
area of MVFR cigs is expected to develop.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Severe Thunderstorm Watch for Benson, Ramsey, and Eddy
counties until 10 PM CDT.
MN...None.

&&

UPDATE...BP
SHORT TERM...Gust
LONG TERM...NC
AVIATION...BP
Hazardous weather outlook, May 15, 10:04 AM CDT, 10 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1004 AM CDT Wed May 15 2019

NDZ006-007-014-015-024-026-028-038-049-052-054-161015-
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Barnes-Ransom-
Sargent-Western Walsh County-
1004 AM CDT Wed May 15 2019

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Today and Tonight

A slight risk of severe weather is forecast for the Devils Lake
Basin into the James River Valley after 4pm this afternoon. Storms
are expected to move across northeast and east-central North Dakota
into the Red River Valley by early evening. Threats include large
hail larger than golf balls and damaging wind gusts through about
10 pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast still shows a trend for the wetter and cooler
starting this weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-161015-
West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina-
Eastern Walsh County-Grand Forks-Steele-Traill-Cass-Richland-
1004 AM CDT Wed May 15 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

A few severe storms will be possible this afternoon after 6 PM
into the evening for the Red River Valley. Main threats include
large hail larger than golf balls and damaging wind gusts. This
threat ends after midnight.

Additionally, near critical fire weather conditions will develop
this afternoon as gusty winds combine with dry conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast still shows a trend for the wetter and cooler
starting this weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-161015-
Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-Grant-
1004 AM CDT Wed May 15 2019

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...Today and Tonight

A few strong to severe storms will be possible this evening after
10 PM for northwest Minnesota. Main threats include hail to the
size of quarters and gusty winds. This threat ends after 2 AM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast still shows a trend for the wetter and cooler
starting this weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

CJ/Gust

In the hours before

Special weather statement, May 15, 6:10 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
610 PM CDT Wed May 15 2019

NDZ014-015-024-152345-
Eddy ND-Benson ND-Ramsey ND-
610 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...
SOUTHWESTERN RAMSEY AND NORTHWESTERN EDDY COUNTIES UNTIL 645 PM
CDT...

At 610 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Minnewaukan to near Flora to 6 miles south
of Maddock. Movement was east at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Minnewaukan around 615 PM CDT.
  Grahams Island State Park around 630 PM CDT.
  Devils Lake, Lakewood Park and Oberon around 635 PM CDT.
  Fort Totten and Sheyenne around 640 PM CDT.
  St Michael and Camp Grafton around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4800 9942 4820 9927 4822 9855 4805 9870
      4780 9903 4780 9930 4785 9930 4785 9963
TIME...MOT...LOC 2310Z 273DEG 30KT 4814 9923 4800 9935 4787 9951

Lynch
Special weather statement, May 15, 6:19 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
619 PM CDT Wed May 15 2019

NDZ007-015-160000-
Ramsey ND-Cavalier ND-
619 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CAVALIER AND
NORTHEASTERN RAMSEY COUNTIES UNTIL 700 PM CDT...

At 618 PM CDT, Doppler radar was tracking a strong thunderstorm over
Starkweather, or 23 miles north of Devils Lake, moving east at 40
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Hampden around 635 PM CDT.
  Derrick around 640 PM CDT.
  Edmore around 650 PM CDT.
  Nekoma around 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4838 9895 4853 9896 4860 9836 4834 9833
TIME...MOT...LOC 2318Z 264DEG 35KT 4845 9889

Lynch
Special weather statement, May 15, 7:21 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
721 PM CDT Wed May 15 2019

MNZ007-NDZ008-016-054-160100-
West Marshall MN-Pembina ND-Eastern Walsh County ND-
Western Walsh County ND-
721 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL...CENTRAL
WALSH AND SOUTHERN PEMBINA COUNTIES UNTIL 800 PM CDT...

At 721 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edinburg, or 22 miles west of Grafton, moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Park River around 730 PM CDT.
  Hoople around 740 PM CDT.
  Mandt around 745 PM CDT.
  Nash around 750 PM CDT.
  Auburn around 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4858 9716 4857 9715 4856 9718 4855 9714
      4855 9717 4854 9716 4854 9712 4826 9713
      4831 9802 4854 9797 4855 9793 4859 9793
TIME...MOT...LOC 0021Z 269DEG 33KT 4845 9790

Lynch
Special weather statement, May 15, 7:49 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
749 PM CDT Wed May 15 2019

NDZ016-027-160130-
Eastern Walsh County ND-Grand Forks ND-
749 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRAND FORKS AND
SOUTHEASTERN WALSH COUNTIES UNTIL 830 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near
Niagara, or 30 miles southwest of Grafton, moving east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Grand Forks AFB, Manvel, Gilby, Forest River, Mekinock, Forest River
Colony and Ardoch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

LAT...LON 4823 9714 4821 9712 4818 9715 4818 9714
      4816 9714 4816 9712 4814 9715 4814 9713
      4811 9712 4810 9710 4807 9710 4806 9708
      4794 9705 4793 9788 4819 9790 4824 9713
TIME...MOT...LOC 0049Z 261DEG 42KT 4807 9781

Lynch
Local storm report, May 15, 7:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
754 PM CDT WED MAY 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             13 ENE NEW ROCKFORD     47.75N 98.88W
05/15/2019  E1.00 INCH       Eddy               ND   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

&&

ALEE
Local storm report, May 15, 7:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
756 PM CDT WED MAY 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     8 N MCHENRY             47.69N 98.59W
05/15/2019  M72 MPH          Eddy               ND   MESONET

            SUSTAINED WIND SPEEDS OF 45 MPH WITH GUST TO 72 MPH AT
            MCHENRY NDAWN STATION.

&&

ALEE

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:21 PM CDTSpecial Weather StatementFGFWalsh39 min
May 15, 7:34 PM CDTSevere Thunderstorm WarningFGFEddy, Griggs, Nelson41 min
May 15, 7:49 PM CDTSpecial Weather StatementFGFGrand Forks41 min
May 15, 8:15 PM CDTSevere Thunderstorm WarningFGFBarnes45 min
May 15, 8:17 PM CDTSevere Thunderstorm WarningFGFGrand Forks43 min
May 15, 8:36 PM CDTSevere Thunderstorm WarningFGFSteele, Traill39 min
May 15, 8:53 PM CDTSevere Thunderstorm WarningFGFBarnes52 min
May 15, 9:11 PM CDTSpecial Weather StatementFGFTraill64 min
May 15, 9:34 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass41 min
May 15, 9:38 PM CDTSevere Thunderstorm WarningFGFTraill37 min
May 15, 10:01 PM CDTSpecial Weather StatementFGFRansom44 min
May 15, 10:10 PM CDTSevere Thunderstorm WarningFGFCass, Richland15 min
May 15, 10:17 PM CDTSpecial Weather StatementFGFSargent43 min
May 15, 10:27 PM CDTSpecial Weather StatementFGFRichland33 min
May 15, 10:45 PM CDTSpecial Weather StatementFGFRichland30 min
May 15, 11:00 PM CDTSpecial Weather StatementFGFRichland45 min
May 15, 11:18 PM CDTSevere Thunderstorm WarningFGFRichland, Sargent42 min
May 16, 3:45 PM CDTFrost AdvisoryFGFCavalier, Grand Forks, Nelson, Pembina, Ramsey, Towner and 1 more16 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.